# SDR KCSA11077

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 74,751 hours, 9,690 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 60B1002812
- Part serial: H5923
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, J

## Discrepancy

AFTER TAKEOFF FIRST OFFICER WITNESSED SMOKE WITH BURNING SMELL ON LOWER RIGHT R1 WINDOW.  COMPLIED WITH QRH & AOM LIMITATIONS.  REMOVED AND REPLACED R1 WINDOW IAW B747 AMM 56-11-01.  WINDOW HEAT OPERATIONS CHECK GOOD.
